- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (3)
- Authors
- Lyubanova, Anna Sh.
- Contact information
- Lyubanova, Anna Sh. : Institute of Space and Information Technologies, Siberian Federal University , Svobodny, 79, Krasnoyarsk, 660041 Russia , e-mail:
- Keywords
- filtration; inverse problems for PDE; pseudoparabolic equation; parabolic equation; existence and uniqueness theorems
- Abstract
The properties of the solution to the inverse problem on the identification of the leading coefficient of the multi-dimensional pseudoparabolic equation are studied. It is proved that the inverse problem for the pseudoparabolic equation approximates the appropriate inverse problem for the parabolic equation of filtration. The existence and uniqueness of the solution to the parabolic inverse problem is established.
- Pages
- 326-336
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2926
Journal of Siberian Federal University. Mathematics & Physics / On the Approximation of a Parabolic Inverse Problem by Pseudoparabolic One
Full text (.pdf)